



## **Agenda**

The Project on "Strengthening Local Communities and Local Leaders – the Course of Strengthening Participatory Democracy Leadership Process" 16 – 18 June 2017 (B.E. 2560)

Suranaree Room A, Dusit Princess Korat Hotel, Nakhon Ratchasima Province

-----

## Friday, 16 June 2017

15.00-17.00 hrs. - Registration

17.00-18.00 hrs. - Orientation for Participants

18.00-19.00 hrs. - Dinner

19.00-20.00 hrs. - Activities of Group Relations

## Saturday, 17 June 2017

08.00-09.00 hrs. - Registration

09.00-10.00 hrs. - **Opening Ceremony** 

- Welcome Speech by Nakhon Ratchasima Governor

(Mr. Wichian Chantharanothai)

- Report by Deputy Secretary-General of the Senate

(Mr. Pongkit Aroonpukdeesakul)

- Opening Speech and Special Keynote Address on

"Constitution and the National Reform"

by First Vice-President of the National Legislative Assembly

(H.E. Mr. Surachai Liengboonlertchai)

10.00-12.00 hrs. - Lecture on "Powers and Duties of the National

Legislative Assembly and the Senate under the New Constitution of Thailand and the Organic Laws"

by Members of the National Legislative Assembly

12.00-13.00 hrs. - Luncheon

13.00-14.00 hrs. - Recreation Activities

14.00-15.00 hrs. - Lecture on "Life and Politics"

by - Chief of Democracy Promotion and Provincial Senate

Activities Group (Mr. Wichian Buabarn)

- Chief of the Documents Production Group

(Mr. Satit Vonganannon)

15.00-16.00 hrs. - Lecture on "Public Participation in Politics"

by - Deputy Secretary-General of the Senate

(Mr. Pongkit Aroonpukdeesakul)

- Chief of Democracy Promotion and Provincial Senate

Activities Group (Mr. Wichian Buabarn)

- Chief of the Documents Production Group

(Mr. Satit Vonganannon)

16.00-18.00 hrs. - Lecture on "The King with the Democratic Regime of

Government"

by - Chief of Democracy Promotion and Provincial Senate

Activities Group (Mr. Wichian Buabarn)

18.00-19.00 hrs. - Dinner

19.00-21.00 hrs. - Activities of Group Relations

## Sunday, 18 June 2017

08.00-08.30 hrs. - Registration

08.30-10.30 hrs. - Lecture on "Personalities and Speaking for Leaders"

by Dr. Apichat Damdee, Former Senator

10.30-12.00 hrs. - **Network and Dissemination of Roles and Duties of** 

the Legislature

By - Deputy Secretary-General of the Senate

(Mr. Pongkit Aroonpukdeesakul)

- Chief of the Documents Production Group

(Mr. Satit Vonganannon)

12.00-13.00 hrs. - Luncheon

13.00-14.00 hrs. - Assessment of the Project

Certificate Presentation/ Closing Ceremony

-----

**Notice:** This programme may be adjusted for appropriation.

1. Break time

(Morning) 10.00 hrs. (Afternoon) 15.00 hrs.

2. Each lecture is opened for asking questions.